New Generalization of -Best Simultaneous Approximation in Topological Vector Spaces
Mahmoud Rawashdeh and
Sarah Khalil
Abstract and Applied Analysis, 2013, vol. 2013, 1-7
Abstract:
Let be a nonempty subset of a Hausdorff topological vector space , and let be a real-valued continuous function on . If for each , there exists such that , then is called -simultaneously proximal and is called -best simultaneous approximation for in . In this paper, we study the problem of -simultaneous approximation for a vector subspace in . Some other results regarding -simultaneous approximation in quotient space are presented.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/978738.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/978738.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:978738
DOI: 10.1155/2013/978738
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().